Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 227, NWS Atlanta, GA

June 29, 2007Jasper County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2007, 2:46 PM EDT for Jasper County, Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2007, 2:46 PM EDT (18:46 UTC)
Expired
Jun 29, 2007, 3:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Jasper County, GA

The radar

The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:00 PM EDTTSTM WND DMGMonticello, GAREPORTED COUPLE OF TREES DOWN LOCALLY AND A FENCE KNOCKED OVER.
Jun 29, 3:00 PM EDTHAIL 0.75Monticello, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 291846
SVRFFC
GAC159-291930-
/O.NEW.KFFC.SV.W.0227.070629T1846Z-070629T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN CENTRAL GEORGIA

* UNTIL 330 PM EDT

* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTICELLO...MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ADGATEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3345 8369 3334 8384 3316 8371 3332 8353

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 11:17 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 29, 11:17 AM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT FRI JUN 29 2007

.UPDATE...

WEAK BOUNDARY OVER CENTRAL GEORGIA...BUT THE FRONT IS STILL
SLOWLY SAGGING THIS WAY. CONVECTION HAS STARTED TO FIRE ALONG THE
SEABREEZE...BUT MAY STILL TAKE A WHILE TO GET TO OUR AREA. FOR NOW
THOUGH...DONT EXPECT ANYTHING TO FIRE IN THE AREA THIS MORNING...
SO HAVE REMOVED ALL POPS AND LOWERED SKY COVER FOR THE MORNING
PERIOD. TEMPERATURES LOOK FINE FOR THE MOST PART...BUT WILL KEEP
AN EYE ON TRENDS WITH THIS LACK OF CLOUD COVER.

&&

.PREV DISCUSSION... /ISSUED 545 AM EDT FRI JUN 29 2007/

SHORT TERM /TODAY THROUGH SUNDAY/...
ACTIVE WEATHER PATTERN EXPECTED THROUGH MUCH OF THE SHORT TERM.
STILL A RATHER STAGNANT...QUASI-STATIONARY UPPER AIR PATTERN IN
PLACE...BUT SUBTLE CHANGES WILL EVOLVE OVER THE NEXT COUPLE OF
DAYS ALLOWING FOR WIDESPREAD SHRA/TSRA ACTIVITY ACROSS THE REGION.
UPPER HIGH CENTERS REMAIN OVER THE SW AND SE U.S. AT THE
PRESENT...WHILE A PERSISTENT UPPER LOW REMAINS OVER NORTH CENTRAL
TX...WITH A TROPICAL FEED INTO THE GULF AND CARIBBEAN...THANKS TO
A LARGE BERMUDA HIGH. A COLD FRONT EXTENDS FROM NEW ENGLAND TO
MISSOURI. THE KEY TO THE PATTERN CHANGE WILL BE A STRENGTHENING
POLAR VORTEX. THIS WILL PUSH THE CENTER OF THE UPPER RIDGE BACK INTO
THE LA/MS REGION AND ALLOW NW FLOW TO STRENGTHEN ACROSS THE E/SE
U.S. AS A DEEP TROUGH...FOR THIS TIME OF YEAR...DEVELOPS ALONG THE
EAST COAST. A LARGE SFC HIGH BUILDS SOUTHWARD FROM SE CANADA INTO THE
MID-ATLANTIC BY MON. WHILE THE UPPER RIDGE STILL DOMINATES THE
AREA TODAY...A SHORT WAVE WILL RIDE AROUND THE NORTH SIDE OF THE
UPPER RIDGE AND IS EXPECTED TO COMBINE WITH MAX TEMPS IN THE 90S
ONCE AGAIN AND AMPLE SFC MOISTURE TO GENERATE NUMEROUS SHRA/TSRA
ACTIVITY THIS AFTERNOON...MOSTLY ACROSS THE NORTH. MOS POPS...BOTH
GFS AND ETA...ARE WAY UNDERDONE...WHICH HAS OFTEN BEEN THE CASE
LATELY...WITH THU NO EXCEPTION. THUS...HAVE GONE WELL ABOVE
GUIDANCE POPS...EVEN INTO THE LIKELY CATEGORY. WHILE ISOLD SVR
CANNOT BE RULED OUT...BASICALLY A HIGH CAPE...VERY LOW SHEAR
PATTERN. THUS...THE MAIN CONCERN WILL BE CLOUD-TO-GROUND LIGHTNING
AND LOCALLY HEAVY RAIN. ENOUGH RAIN HAS FALLEN IN SPOTS ACROSS N
GA DURING THE PAST WEEK...THAT HEAVY RAINFALL WILL BECOME MORE OF
AN ISSUE THAN IT HAS BEEN IN THE PAST. ACTIVITY WILL BE MORE
SCATTERED IN CENTRAL SECTIONS OF THE STATE. GIVEN UPPER- LEVEL
SUPPORT AND HIGH INSTABILITY...ACTIVITY MAY WELL CONTINUE PAST
SUNSET...JUST AS IT DID THIS MORNING. WHILE THERE MIGHT BE A
SLIGHT DECLINE IN CONVECTION EARLY SAT...EXPECT AN INCREASE IN
SHRA/TSRA ACTIVITY AGAIN SAT NIGHT/SUN AS A STRONG SHORT WAVE...IN
INCREASINGLY STRONG NW FLOW...MOVES INTO THE REGION. THE FRONT
WILL ALSO SAG SOUTH THROUGH THE STATE SAT-SUN AND FURTHER ENHANCE
CONVECTION. THUS...ONCE AGAIN...HAVE GONE WELL ABOVE MOS GUIDANCE
POPS. NOTE...GFS GRIDDED MOISTURE AND POPS ARE INCONSISTENT.
FORECAST HAS RELIED HEAVILY ON SYNOPTIC PATTERN AND GRIDDED
MOISTURE FIELDS...NOT MOS POPS. MAX TEMPS CONTINUE TO BE WARMER
THAN MOS WOULD INDICATE. THUS...HAVE GONE SLIGHTLY ABOVE GUIDANCE
AGAIN TODAY. HAVE TAPERED MAX TEMPS OFF A FEW DEGREES EACH DAY
AFTER TODAY WITH INCREASED COVER COVER...PCPN...AND FRONTAL
PASSAGE BY SUN.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BY MON...THE FRONT SHOULD HAVE PUSHED INTO SOUTH GA. WHILE OVERALL
THE GFS HAS BEEN CONSISTENT ON MOVING THE FRONT THROUGH THE CWA
AND ALLOWING DRIER AIR TO SPREAD INTO THE AREA FROM THE NORTH...IT
IS SLOWER IN DOING SO THAN ON EARLIER MODEL RUNS. IT APPEARS THAT
THE NW FLOW AND SFC HIGH PRESSURE WILL BE STRONG ENOUGH TO ALLOW
THIS TO HAPPEN. THERE MAY BE SOME LINGER SHRA/TSRA ACTIVITY EARLY
MON...BUT GENERALLY DRYING THINGS OUT MON. WILL LEAVE POPS OUT OF
THE FORECAST FOR TUE-WED AT THIS TIME...ALTHOUGH CONFIDENCE IN
THAT OCCURRING AT THIS TIME OF YEAR IS LOW. NW FLOW WILL REMAIN IN
PLACE THROUGH THE REMAINDER OF THE EXTENDED PERIODS. ANOTHER SHORT
WAVE AND FRONT WILL MOVE INTO THE AREA LATE THU-FRI...ONCE AGAIN
ENHANCING THE THREAT FOR SHRA/TSRA ACTIVITY. THIS APPEARS TO BE A
STRONG ENOUGH SYSTEM TO WARRANT CHANCE POPS AT THIS TIME. MAX
TEMPS WILL DROP BELOW 90 IN MANY LOCATIONS MON-TUE...BUT WILL
SLOWLY CLIMB BACK TO THE LOW 90S BY MID-WEEK. HAVE GENERALLY GONE
A LITTLE ABOVE 00Z MEX FOR MAXES SINCE IT HAS IN GENERAL BEEN TOO
COOL MOST SUMMER...MOST LIKELY NOT ACCOUNTING FOR THE DRY SOIL
CONDITIONS. THIS WOULD BE SUBJECT TO CHANGE DEPENDING ON THE
AMOUNT OF WIDESPREAD RAINFALL THAT FALLS THE NEXT FEW DAYS.

AVIATION...
PRIMARY CONCERN THIS MORNING IS HOW MUCH RADIATIONAL FOG WILL
DEVELOP IN ATL METRO AREA AFTER SIGNIFICANT OVERNIGHT RAINFALL.
RAINFALL AMOUNTS AROUND 1 INCH ACROSS MOST AT ATL METRO AIRPORTS
LAST NIGHT. VSBYS HAVE ALREADY DROPPED TO 2 TO 3SM AT KPDK BUT KFTY
AND KATL HOLDING STRONG AT 6SM OR BETTER. IR SAT IMAGERY SHOWS
LINGERING MID AND HIGH CLOUD REMNANTS OF OVERNIGHT TSRA...PERHAPS
THESE CLOUDS WILL REMAIN THICK ENOUGH TO INHIBIT STRONG RADIATIONAL
COOLING THROUGH DAYBREAK. HAVE CAUTIOUSLY UPDATED TAFS TO REFLECT
MORE FOR 4-6SM VSBYS AT KATL AND KFTY. ANY FOG SHOULD DISSIPATE
AFTER 14Z...VFR CONDITIONS EXPECTED OTHERWISE.

SFC WINDS WILL BECOME NW AT 5-10KTS TODAY AS WEAK COLD FRONT SLIPS
INTO NORTH HALF OF GEORGIA. LT AND VRBL SFC WINDS EXPECTED UNTIL 17Z
OR SO WHEN WINDS SHOULD SWITCH TO NW.

TSRA COVERAGE SHOULD BE HIGH ENOUGH (30-50%) THIS AFTERNOON AND
EARLY EVENING TO WARRANT TEMPO OVER NORTH GEORGIA AIRPORTS. ACTIVITY
OVER CENTRAL GEORGIA SHOULD REMAIN ISOLD.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  70  93  69  91 /  60  60  40  40  60
ATLANTA         92  72  91  71  90 /  50  60  40  40  60
BLAIRSVILLE     83  66  82  63  82 /  60  60  40  40  60
CARTERSVILLE    93  68  91  67  89 /  60  60  40  40  60
COLUMBUS        96  75  95  73  94 /  50  40  40  40  50
GAINESVILLE     91  70  90  69  88 /  60  60  40  40  60
MACON           95  73  94  71  94 /  30  30  50  40  50
ROME            92  69  91  67  89 /  60  60  40  40  60
PEACHTREE CITY  93  68  92  68  90 /  50  60  40  40  60
VIDALIA         94  73  93  73  94 /  20  20  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, Jun 29, 11:45 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT FRI JUN 29 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT FRI JUN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL
GEORGIA THIS AFTERNOON THROUGH EARLY EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WAS LOCATED FROM THE SOUTH ATLANTIC INTO THE
SOUTHEASTERN UNITED STATES. A COLD FRONT STRETCHING FROM THE MID
ATLANTIC STATES ACROSS KENTUCKY TO OKLAHOMA WILL WEAKEN WHILE
PUSHING SOUTH INTO NORTH GEORGIA BY LATE DAY.

.PRIMARY HAZARDS...
DAMAGING DOWNBURST WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP
THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. LOCALLY HEAVY
RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH THE SLOW MOVING
THUNDERSTORMS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL
BE NORTH OF A CEDARTOWN TO ATHENS LINE.

.DISCUSSION...
A WEAK COLD FRONT MOVING INTO NORTH GEORGIA WILL PROVIDE LOW LEVEL
FORCING TO HELP INITIATE AND MAINTAIN THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. INSTABILITY WILL BE FAIRLY HIGH AS WELL
WITH CAPE VALUES RANGING FROM 1500 TO 2500 THIS AFTERNOON AND
LIFTED INDEX READINGS FROM -3 TO -5. VERTICAL WIND SHEAR WILL BE
WEAK...ESPECIALLY ACROSS CENTRAL GEORGIA..SO ORGANIZED SEVERE
THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...WITH MODERATE INSTABILITY
AND LOW LEVEL LIFTING DUE TO THE COLD FRONT...SCATTERED THUNDERSTORMS
ARE EXPECTED...A FEW OF WHICH COULD BE SEVERE AND MAY PRODUCE
ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AND MORE LIKELY
ON SUNDAY. AFTER A RELATIVELY DRY PERIOD MONDAY THROUGH WEDNESDAY
...THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 29, 1:57 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT FRI JUN 29 2007

GAZ038-050-291830-
157 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN GREENE AND
OGLETHORPE COUNTIES UNTIL 230 PM EDT...

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BAIRDSTOWN THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE AND OGLETHORPE COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PENFIELD...WOODVILLE...BAIRDSTOWN...
STEPHENS AND MAXEYS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER
ON ROADWAYS.
Special weather statement, Jun 29, 2:20 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT FRI JUN 29 2007

GAZ070-291845-
220 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN LAMAR COUNTY
UNTIL 245 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOGGINS. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAMAR COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PIEDMONT...MILNER...BARNESVILLE...ALDORA...GOGGINS AND
JOHNSTONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 29, 2:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT FRI JUN 29 2007

GAZ039-291915-
235 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WILKES COUNTY
UNTIL 315 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AONIA. THIS STORM WAS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKES COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANDTOWN...METASVILLE...DANBURG...AONIA AND WASHINGTON.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:36 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT FRI JUN 29 2007

GAZ011-291900-
236 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTOOGA
COUNTY UNTIL 300 PM EDT...

AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTOOGAVILLE THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CHATTOOGA COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BERRYTON...LYERLY...HOLLAND AND CHATTOOGAVILLE.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:38 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT FRI JUN 29 2007

GAZ001-291915-
238 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE COUNTY
UNTIL 315 PM EDT...

AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEW ENGLAND. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WILDWOOD...NEW ENGLAND...TRENTON AND CLOUDLAND STATE
PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 2:45 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUN 29 2007

GAZ069-291915-
245 PM EDT FRI JUN 29 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN UPSON COUNTY
UNTIL 315 PM EDT...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UPSON COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ROLAND...PICKARD...THOMASTON...ATWATER AND THE ROCK.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 11:03 PM EDTFlash Flood WarningFFCHall3 hr
Jun 28, 11:23 PM EDTFlash Flood WarningFFCLumpkin3 hr
Jun 29, 2:23 PM EDTSevere Thunderstorm WarningFFCLamar37 min
Jun 29, 2:40 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren35 min
Jun 29, 2:50 PM EDTSevere Thunderstorm WarningFFCUpson25 min
Jun 29, 3:00 PM EDTSevere Thunderstorm WarningFFCTalbot30 min
Jun 29, 3:14 PM EDTSevere Thunderstorm WarningFFCWarren46 min
Jun 29, 3:30 PM EDTSevere Thunderstorm WarningFFCMacon30 min
Jun 29, 3:56 PM EDTSevere Thunderstorm WarningFFCJones34 min
Jun 29, 4:00 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock30 min
Jun 29, 4:43 PM EDTSevere Thunderstorm WarningFFCCoweta32 min
Jun 29, 4:48 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson27 min
Jun 29, 4:50 PM EDTSevere Thunderstorm WarningFFCCarroll25 min
Jun 29, 5:03 PM EDTSevere Thunderstorm WarningFFCHeard27 min
Jun 29, 5:07 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Jun 29, 5:08 PM EDTSevere Thunderstorm WarningFFCCarroll37 min
Jun 29, 5:14 PM EDTSevere Thunderstorm WarningFFCCoweta31 min
Jun 29, 5:18 PM EDTSevere Thunderstorm WarningFFCHarris, Troup27 min
Jun 29, 6:09 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton36 min
Jun 29, 7:05 PM EDTSevere Thunderstorm WarningFFCCobb25 min
Jun 29, 7:39 PM EDTSevere Thunderstorm WarningFFCCobb51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.